(Hyperhidrosis started all of a sudden last year when I was 14 years old and I don't know why it started randomly) I'm a 15 year old girl with a clean bill of health and been taking oxybutynin for 6 months and it was working fine. All of a sudden it stopped working for me. The doctor switched me to Ditropan XL for a higher dosage (30mg/day) but that didn't work either. Then tried taking the ER and the XL together (4)XL 5mg tabs in morning then (1) 5mg ER tab shortly after that worked for only a couple days but then started sweating again. Please help It's affecting my life!
No responses have yet been posted. Add your response to this question.
- Oxybutynin Information for Consumers
- Oxybutynin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxybutynin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Dec 2009 • 1 answer
I've just been prescribed Oxybutynin for excessive sweating. Does anyone have any experience of how?
Posted 4 Feb 2016 • 0 answers
Posted 11 Jul 2016 • 0 answers
Posted 22 Jul 2016 • 1 answer
Posted 21 Jun 2018 • 1 answer